Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes severe pain between breast?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 5136 Questions
Question
a couple of days ago I experienced out of the blue and pretty intense pain right between my breast along with a sought of burning feeling as well as extreme tightness I am a 57 yr old female with no heart issues I had been under a lot of stress days before this happened. I feel a little dizzy at present and just not myself should I be concerned .
Posted Sat, 23 Aug 2014 in Women's Health
 
 
Answered by Dr. Manisha Jain 1 hour later
Brief Answer:
gastro- esophageal reflux

Detailed Answer:
Hello mam, thanks for trusting health care magic.

All your symptoms are related to stress and age related relaxation of lower esophageal sphincter and that is why you are getting esophageal reflux of contents of your stomach.
All you need to do is
- don't lie down immediately after taking meals
- take small frequent meals
- avoid spicy and fried meals
- drink lots of water
- take cold milk whenever you experience these symptoms
- get a baseline ECG just in case it is related to heart disease anyway.
In case you have other questions I will be happy to help.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor